# SDR UPS96220048

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Forging
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-NFEC, DET A CRACK ON RT SIDE OF VERT STAB FRONT SPAR FORGING AT 1ST HOLE OF STA 1233 BOTTOM ROW OF FASTENERS.  CRACK IS 1 INCH LONG AND RUNS A FT OF HOLE.  STOP DRILLED CRACK, REPAIRED PER DRAWING 65-62346 AND SRM 51-30-2.
